I have been on lyrica for a while now. My doctor has increased the doseage and I am gaining weight in my stomach like crazy. Not sure what is going on with that, I don't want to gain any more weight than I am already carrying, which is alot.
Next week I will be starting a heart healthy diet, my mom lives with me and has been seeing a cardiologist, so I figure that may help.
If the diet doesn't help I may have to stop taking the lyrica. I personally think that adding more weight for my leg to try to carry can be very detrimental.
Anyone else experience weight gain while taking lyrica?
I've experienced weight gain around the abdomen, but I'm not on Lyrica. This is weird for me - I'm a pear type and normally gain weight on the butt and hips. But this last couple of years it's all been around the stomach.
Maybe our insulin levels are too high - I know that I have better luck losing weight if I stay off the carbs and try to eat lots of raw vegetables and fruit.
I had the same problem with neurontin (gabapentin), but not quite as bad as this. I am the same as you I usually gain it in my butt and hips too.
That is what my diet is going to be most of starting Monday when I start the heart healthy diet for my mom. Hopefully it will help. I would hate to have to stop taking the one medication that helps, but I can't see me gaining weight as helpful to my body.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.